# SDR SWAA2019012128624

- Difficulty date: January 18, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 753 hours, 340 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT OUTBOARD EMERGENCY FLASHLIGHT INOP.  R&R FLASHLIGHT PER AMM.
